Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 30169
Solution of Nonlinear Second-Order Pantograph Equations via Differential Transformation Method

Authors: Nemat Abazari, Reza Abazari

Abstract:

In this work, we successfully extended one-dimensional differential transform method (DTM), by presenting and proving some theorems, to solving nonlinear high-order multi-pantograph equations. This technique provides a sequence of functions which converges to the exact solution of the problem. Some examples are given to demonstrate the validity and applicability of the present method and a comparison is made with existing results.

Keywords: Nonlinear multi-pantograph equation, delay differential equation, differential transformation method, proportional delay conditions, closed form solution.

Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1075396

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 1984

References:


[1] J.R. Ockendon, A.B. Tayler, The dynamics of a current collection system for an electric locomotive, Proc. R. Soc. Lond. Ser. A. 322 (1971) 447-468.
[2] J.R. Ockendon, A.B. Tayler, The dynamics of a current collection system for an electric locomotive, Proc. R. Soc. Lond. Ser. A, 322(1971)447-468.
[3] M. Arnold, B. Simeon, Pantograph and catenary dynamics: A benchmark problem and its numerical solution, Appl. Numer. Math, 34 (2000) 345-362.
[4] Zhan-Hua Yu, Variational iteration method for solving the multi-pantograph delay equation, Phys. Lett. A, http://doi:10.1016/j.physleta.2008.09.013.
[5] M. Sezer, S. Yalcinbas, N. Sahin, Approximate solution of multipantograph equation with variable coefficients, J. Comput. Appl. Math. 214 (2008) 406-416.
[6] M. Sezer, A. Akyuz-Dascioglu, A Taylor method for numerical solution of generalized pantograph equations with linear functional argument, J. Comput. Appl. Math. 200 (2007) 217-225.
[7] M.D. Buhmann, A. Iserles, Stability of the discretized pantograph differential equation, J. Math. Comput. 60 (1993) 575-589.
[8] W.G. Ajello, H.I. Freedman, J. Wu, A model of stage structured population growth with density depended time delay, SIAM J. Appl. Math. 52 (1992) 855-869.
[9] A. Saadatmandi, M. Dehghan, Variational iteration method for solving a generalized pantograph equation, http://doi:10.1016/j.camwa.2009.03.017.
[10] J.K. Zhou, Differential Transformation and its Application for Electrical Circuits, Ph.D. Thesis, Huazhong University Press, Wuhan, China,(1986).
[11] Fatma Ayaz, Solutions of the system of differential equations by differential transform method, Appl. Math. Comput. 147 (2004) 547-567.
[12] M. Mossa Al-Sawalha , M.S.M. Noorani, Application of the differential transformation method for the solution of the hyperchaotic Rossler system, Communications in Nonlinear Science and Numerical Simulation 14 (2009) 509-1514.
[13] M. Mossa Al-sawalha, M.S.M. Noorani , A numeric-analytic method for approximating the chaotic Chen system, Chaos, Solitons & Fractals, In Press, Corrected Proof, Available online 21 April 2009.
[14] F. Ayaz, Application of differential transform method to differentialalgebraic equations, Appl. Math. Comput. 152 (2004) 649-657.
[15] A. Arikoglu, I. Ozkol, Solution of difference equations by using differential transform method, Appl. Math. Comput. 174 (2006) 1216-1228.
[16] A. Arikoglu, I. Ozkol, Solution of differentialdifference equations by using differential transform method, Appl. Math. Comput. 181 (2006) 153-162.
[17] Figen Kangalgil, Fatma Ayaz, Solitary wave solutions for the KdV and mKdV equations by differential transform method, Chaos, Solitons & Fractals, 41 (2009) 464-472.
[18] M.J. Jong, C.L. Chen, Y.C. Liy, Two-dimensional differential transform for Partial differential equations, Appl. Math. Comp. 121 (2001) 261-270.
[19] Kurnaz A, Oturanc G, Kiris, The n-Dimensional differential transforma-tion method for solving linear and nonlinear PDEs, Int J Comput Math, 82 (2005) 369-380.
[20] Momani S, Odibat Z, Hashim I, Algorithms for nonlinear fractional par-tial differential equations: A selection of numerical methods, Topological method in Nonlinear Analysis, 31 (2008) 211-226.
[21] A. Arikoglu, I. Ozkol, Solution of fractional differential equations by using differential transform method, Chaos Soliton. Fract. 34 (2007) 1473- 1481 .
[22] Y. Keskin, A. Kurnaz, M.E. Kiris, G. Oturanc, Approximate solutions of generalized pantograph equations by the differential transform method, Int. J. Nonlinear Sci. 8 (2007) 159-164.
[23] A. Arikoglu, I. Ozkol, Solution of boundary value problems for integro¬differential equations by using differential transform method, Appl. Math. Comput. 168 (2005) 1145-1158.
[24] Z.M. Odibat, Differential transform method for solving Volterra integral equations with separable kernels, Math. Comput. Model. 48 (7-8) (2008) 1144-1149.
[25] Aytac Arikoglu, Ibrahim Ozkol, Solutions of integral and integro-differential equation systems by using differential transform method, Computers and Mathematics with Applications 56 (2008) 2411-2417.